| Model Number |
ACU0T0 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported during a cataract extraction with intraocular lens (iol) implant procedure, lenses came out of the injector with the front haptic stretched also the lenses were even defective at the transition from optic to haptic.The surgeries could be completed normally.From time to time, the lens had to be explanted and a new one implanted because of the defect.Additional information has been requested.There are four medical device reports associated with this event.This is 2 of 4.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).